Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 58, NWS Tallahassee, FL

March 3, 20164 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2016, 11:12 PM EST for 4 counties in Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2016, 11:12 PM EST (04:12 UTC)
Expired
Mar 4, 2016, 12:15 AM EST
In force
63 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, FL, Gulf County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 65 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 11:35 PM ESTTSTM WND DMGSse Panacea-Wakulla Air, FLPUBLIC REPORT RELAYED THROUGH WCTV OF ROOF AND TREE DAMAGE ALONG SURF ROAD ABOUT ONE-HALF MILE WEST OF ANGELOS RESTAURANT. PICTURE SUBMITTED SHOWING PART OF A ROOF BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS52 KTAE 040412
SVRTAE
FLC037-045-077-129-040515-
/O.NEW.KTAE.SV.W.0058.160304T0412Z-160304T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 PM EST THU MAR 3 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAKULLA COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHERN LIBERTY COUNTY IN THE BIG BEND OF FLORIDA...
  FRANKLIN COUNTY IN THE BIG BEND OF FLORIDA...
  GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 1215 AM EST/1115 PM CST/

* AT 1112 PM EST/1012 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 19 MILES WEST OF CRAWFORDVILLE TO
  MEXICO BEACH...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARRABELLE...ST. MARKS...CRAWFORDVILLE...EASTPOINT...APALACHICOLA...
  MEXICO BEACH...FRANKLIN...SOPCHOPPY...JEWEL FIRE TOWER...HYDE PARK...
  PANACEA...APALACHICOLA AIRPORT...PANACEA-WAKULLA AIRPORT...BUCK
  SIDING...CURTIS MILL...PORT LEON...BAY CITY...TULLY...SAINT TERESA AND
  EAST CAMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2993 8539 2998 8539 3025 8467 3016 8408
      3009 8408 3011 8427 3003 8439 2997 8434
      2997 8445 2990 8434 2993 8445 2991 8453
      2973 8489 2973 8490 2980 8485 2981 8485
      2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0412Z 289DEG 47KT 3020 8468 2994 8539 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
3 follow-up statements
149 
WWUS52 KTAE 040439
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1139 PM EST THU MAR 3 2016

FLC037-045-077-129-040515-
/O.CON.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
WAKULLA FL-LIBERTY FL-FRANKLIN FL-GULF FL-
1139 PM EST THU MAR 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
EST/1115 PM CST/ FOR WAKULLA...SOUTHEASTERN LIBERTY...FRANKLIN AND
SOUTHEASTERN GULF COUNTIES...

AT 1139 PM EST/1039 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR ST. MARKS TO NEAR PORT ST. JOE...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRABELLE...ST. MARKS...EASTPOINT...CRAWFORDVILLE...APALACHICOLA...
FRANKLIN...SOPCHOPPY...HYDE PARK...PANACEA...APALACHICOLA AIRPORT...
PANACEA-WAKULLA AIRPORT...BUCK SIDING...CURTIS MILL...PORT LEON...BAY
CITY...TULLY...SAINT TERESA...HOWARD CREEK...PLUM ORCHARD AND HIGH BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2989 8533 3018 8440 3016 8408 3009 8408
      3011 8427 3003 8439 2997 8434 2997 8445
      2990 8434 2993 8445 2991 8453 2973 8489
      2973 8490 2980 8485 2981 8485 2975 8499
      2972 8498 2972 8510
TIME...MOT...LOC 0439Z 291DEG 36KT 3013 8427 2981 8525 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
467 
WWUS52 KTAE 040451
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1151 PM EST THU MAR 3 2016

FLC077-129-040501-
/O.CAN.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
WAKULLA FL-LIBERTY FL-
1151 PM EST THU MAR 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR WAKULLA AND SOUTHEASTERN
LIBERTY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
      3001 8455 2999 8452 2998 8452 3000 8446
      2997 8445 2998 8445 2990 8434 2993 8445
      2991 8453 2973 8490 2981 8485 2980 8489
      2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0451Z 289DEG 47KT 3009 8414 2977 8512 

$$

FLC037-045-040515-
/O.CON.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
FRANKLIN FL-GULF FL-
1151 PM EST THU MAR 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
EST/1115 PM CST/ FOR FRANKLIN AND SOUTHEASTERN GULF COUNTIES...

AT 1151 PM EST/1051 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF ST. MARKS TO 11 MILES EAST
OF PORT ST. JOE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRABELLE...EASTPOINT...APALACHICOLA...FRANKLIN...APALACHICOLA AIRPORT...
BUCK SIDING...BAY CITY...YENT PLACE...SAINT TERESA...MORGAN PLACE...FORT
GADSDEN...CREELS...HOWARD CREEK...HAYS PLACE...TILTON...HIGH BLUFF...LANARK
VILLAGE...BEVERLY AND MCINTYRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
      3001 8455 2999 8452 2998 8452 3000 8446
      2997 8445 2998 8445 2990 8434 2993 8445
      2991 8453 2973 8490 2981 8485 2980 8489
      2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0451Z 289DEG 47KT 3009 8414 2977 8512 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
137 
WWUS52 KTAE 040506
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 AM EST FRI MAR 4 2016

FLC037-045-040516-
/O.EXP.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
FRANKLIN FL-GULF FL-
1206 AM EST FRI MAR 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHEASTERN GULF
COUNTIES WILL EXPIRE AT 1215 AM EST/1115 PM CST/...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.

LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
      3001 8455 2999 8452 2998 8452 3000 8446
      2997 8445 2998 8445 2990 8434 2993 8445
      2991 8453 2973 8490 2981 8485 2980 8489
      2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0503Z 289DEG 47KT 3009 8414 2977 8512 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 8:23 PM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 3, 8:23 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EST THU MAR 3 2016

...Marginal severe thunderstorm threat through Midnight...

.Near Term [Through Tonight]...

The 6 pm EST regional surface analysis showed a complex frontal
system across the Southeast, with a quasi-stationary front from
the GA coast to a 1009 mb low along the FL-AL state line. The
front extended westward through LA and east TX. There was also a
warm front from the aforementioned low to the northeast Gulf of
Mexico. This front separated mild, relatively dry air to its
north, from maritime tropical air to the south. A loosely-
organized QLCS preceded the low pressure system, and several of
the cells within this band had robust updrafts. The 7 pm EST KTAE
RAOB showed impressive 700-500 mb lapse rates of 7.3 C/km, as well
as strong 0-6 km bulk shear values of 65 KT. Indeed, there have
been a few reports of hail in the taller storms, as well as
radar- indicated mesocyclones. However, SBCAPE and MLCAPE values
in our forecast area remain poor, and most of these storms have
been elevated (i.e. unable to mix strong winds aloft to the
ground). If this trend continues this evening, the main threat
from these storms will be marginally severe hail, though we still
can't rule out an isolated damaging wind gust as well.

&&

.Prev Discussion [621 PM EST]...

.Short Term [Friday Through Saturday Night]...

The mean upper-level long wave trough, a persistent feature over
the eastern CONUS the past several days, will begin to translate
eastward. As the short wave trough moving through our region
tonight quickly lifts northeastward on Friday, the last in a
series of short wave troughs will be digging across the northern
Plains. However, with the long wave features gradually shifting
eastward with time, the trajectory of the short waves will change
such that this next system will remain too far north of our area
for any appreciable increase in clouds. Temperatures will be near
average for this time of year, with highs from the mid 60s to
lower 70s, and lows in the 40s.

.Long Term [Sunday Through Thursday]...

The main feature of interest will be the development of an
anomalously strong upper level ridge over most of the eastern CONUS
next week, especially by mid week. The deep layer ridge will
essentially shield our region from any significant Q-G forcing,
so that we expect fair weather. Strong ridging correlates with
warmer-than-average temperatures, and we expect highs to warm
from the lower to mid 70s early in the week, to mid 70s to lower
80s mid to late week. Lows will be in the 40s Sunday night, then
in the 50s for the remainder of the period.

Next week is Spring Break for several colleges and public schools,
and the beaches of the FL Panhandle are a popular destination. While
the warm air temperatures will be very inviting, strong, persistent
southeast winds will drive the surf to above-normal heights. This
will cause frequent, strong rip currents for much of next week,
especially after Monday.

.Aviation...

[Through 00z Saturday] A line of thunderstorms ahead of a cold
front is expected to progress through the area from west to east
through the first half of the night. Activity is expected to reach
the DHN to ABY area between 01z-03z, the ECP area around 03z-
05z, the TLH area around 04z-06z, and the VLD area around 05z-07z.
Behind the line, some MVFR to IFR ceilings may persist through
sunrise with VFR conditions returning again by late morning or
early afternoon.

.Marine...

Winds will increase to advisory levels tonight near a cold front,
which will translate quickly from northwest to southeast across
the marine area overnight. NW winds and rough seas will quickly
subside Friday afternoon. Winds and seas will be fairly low
through Sunday.

.Fire Weather...

Red flag conditions are not expected for the next several days.

.Hydrology...

Only the Apalachicola River at Blountstown remained at flood stage
as of this afternoon, and it was receding. The QPF for Tonight's
system will be in the 0.50 to 1 inch range, mainly north and west of
Tallahassee. Elsewhere the amounts will average 0.25 to 0.50 inches.
These amounts are not expected to cause significant rises along our
local rivers.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   52  67  43  72  43 /  90   0   0   0   0
Panama City   54  65  48  66  50 /  80   0   0   0   0
Dothan        48  63  42  70  44 / 100   0   0   0   0
Albany        48  64  41  69  42 / 100   0   0   0   0
Valdosta      51  66  43  73  45 /  90   0   0   0   0
Cross City    54  71  44  74  46 /  70   0   0   0   0
Apalachicola  55  66  48  66  50 /  80   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 7 AM EST Friday FOR Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...FOURNIER
AVIATION...FOURNIER
MARINE...DVD
FIRE WEATHER...FOURNIER
HYDROLOGY...DVD

In the hours before

Local storm report, Mar 3, 9:23 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     JACOBS                  30.89N 85.41W
03/03/2016                   JACKSON            FL   PUBLIC

            PUBLIC REPORT OF TREES DOWN IN JACOBS.

&&

CAMP
Local storm report, Mar 3, 9:28 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     WESTVILLE               30.77N 85.85W
03/03/2016                   HOLMES             FL   911 CALL CENTER

            COUPLE OF TREES DOWN IN WESTVILLE.

&&

PERRINI
Special weather statement, Mar 3, 10:41 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 PM EST THU MAR 3 2016

FLZ015>019-026-027-127-GAZ157>159-040430-
LEON FL-INLAND FRANKLIN FL-COASTAL WAKULLA FL-INLAND JEFFERSON FL-
INLAND WAKULLA FL-MADISON FL-LIBERTY FL-GADSDEN FL-GRADY GA-
BROOKS GA-THOMAS GA-
1041 PM EST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WAKULLA...CENTRAL
LIBERTY...SOUTHEASTERN GADSDEN...NORTHERN JEFFERSON...LEON...
SOUTHEASTERN GRADY...SOUTHWESTERN BROOKS AND SOUTHERN THOMAS COUNTIES
UNTIL 1130 PM EST...

AT 1041 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF THOMASVILLE TO 13 MILES NORTHEAST OF STONEMILL CREEK...AND
MOVING SOUTHEAST AT 50 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WOODVILLE...CRAWFORDVILLE...TALLAHASSEE...MIDWAY...HAVANA...
THOMASVILLE...BOSTON...DOAK CAMPBELL STADIUM...FLORIDA STATE UNIVERSITY...
TALLAHASSEE COMM COLLEGE...FLORIDA A AND M...ORANGE...WAKULLA...
SOPCHOPPY...CASA BLANCO...BETHEL...MONTIVILLA...WAUKEENAH AND STATE
CAPITAL COMPLEX.

LAT...LON 3000 8452 3021 8508 3038 8494 3084 8390
      3069 8346
TIME...MOT...LOC 0341Z 296DEG 51KT 3075 8401 3024 8498

42-DVD
Local storm report, Mar 3, 10:56 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     MARINE TSTM WIND TYNDALL AFB             30.07N 85.58W
03/03/2016  M44 MPH          BAY                FL   OTHER FEDERAL

            MEASURED AT KPAM

&&

DVD
Local storm report, Mar 3, 10:59 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     2 NNE FALLSCHASE        30.49N 84.19W
03/03/2016                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON MICCOSUKEE ROAD AT EDENFIELD ROAD

&&

DVD
Local storm report, Mar 3, 11:07 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 PM EST THU MAR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     TSTM WND DMG     3 W BAUM                30.49N 84.14W
03/03/2016                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON POWER LINE CAUSING FIRE AT THORTON ROAD AND
            MAHAN DR

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 8:13 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton62 min
Mar 3, 9:00 PM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington60 min
Mar 3, 9:32 PM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty58 min
Mar 3, 10:08 PM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty40 min
Mar 3, 10:32 PM ESTSpecial Marine WarningTAE43 min
Mar 3, 10:41 PM ESTSpecial Weather StatementTAEJefferson, Leon, Liberty49 min
Mar 3, 11:02 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla58 min
Mar 3, 11:20 PM ESTSpecial Marine WarningTAE115 min
Mar 3, 11:43 PM ESTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor62 min
Mar 4, 12:16 AM ESTSpecial Marine WarningTAE59 min
Mar 4, 9:35 AM ESTRip Current StatementTAEGulf9 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.